Key Title: Journal of the Australian Mathematical Society. Series A Pure Mathematics and Statistics
CODEN: JAUMAX
ISSN: 0004-9735
Language: eng
Frequency: Bi-M
Publisher: Sydney, Australian Mathematical Society
Publication Date: 1972


Current Holding Institutions

No Holding Institutions Available

Holdings Institutions

University of Hyderabad, Hyderabad, Available Volumes: NULL(missing: NULL)
Indian Statistical Institute, Kolkata, Available Volumes: NULL(missing: NULL)
Indian Institute of Technology, Bombay, Available Volumes: NULL(missing: NULL)
Goa University, Panaji, Available Volumes: NULL(missing: NULL)
Indian Institute of Technology, Delhi, Available Volumes: NULL(missing: NULL)
Indian Institute of Technology, Kanpur, Available Volumes: NULL(missing: NULL)
Andhra University, Waltair, Available Volumes: Vol.20,1975+
Birla Institute of Technology and Science, Pilani, Available Volumes: Vol.1-18,1960-74;Vol.19-41,1975-86(missing: Vol.24-26)
University of Hyderabad, Hyderabad, Available Volumes: Vol.22+, 1981+(missing: Vol.22,31,32)
University of Hyderabad, Hyderabad, Available Volumes: Vol.25+, 1978+(missing: Vol.44)
Panjab University, Chandigarh, Available Volumes: Vol.1-25,1959-1978;Series A(Pure Mathematics):Vol.26-46,1978-1989;Vol.48-49,1990;Vol.56-62,1994-1997;Series B(Applied Mathematics):Vol.20-31,1977-1990;Vol.37-39,1995-1997

Ejournals Holding Details

No Holding Institutions Available